# SDR AALA200801408

- Difficulty date: May 26, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- Aircraft time: 52,262 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT OVERHEAD AISLE RT NR TWO DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT OVERHEAD AISLE RT NR TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
